# SDR ASAA2013120596798

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 654961688
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 947, LOWER BULKHEAD SUPPORT ANGLE IS CORRODED LBL 20 TO RBL 20.  REMOVED ANGLE IAW SRM 51-40-02.  BLENDED CORROSION  AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-0I-1.   INSTALLED NEW ANGLE IAW SRM 51-40-02.
